| Home | Article Database | Resources | Tools & Just for Fun | Search HY |

Ask the Medical Expert Archives 2000-2004

Expert Home  |  Archives by Date  |  Search Expert Archives  |  For Professionals  |  For Consumers


Week of January 27, 2002

    Question:   I am a 35-year-old female and have grown an inch in the last six months. My feet have grown two sizes in the last five years. Any ideas as to what causes this sort of thing? What kind of specialists handle adult growth?    Dr. McLaughlin's Answer


    Question:   I'm on 1200 mgs of Lithobid per day. I'm also moderately hypertensive and on cardizem. I exercise regularly. I've read to take care not to lose salts through excessive perspiration etc., because this can effect lithium levels. Does lithium give me license to use table salt or msg safely despite the hypertension? How does the lithium/salt/hypertension situation effect each other day to day? How can I tell if I'm overdoing anything?    Dr. McLaughlin's Answer


    Question:   I have a question concerning Fiornal and it's generic form also. I am currently 4 months pregnant and my OBGYN prescribed Fiornal for my headaches. Is this acceptable to take since it does contain aspirin?    Dr. McLaughlin's Answer